# SDR 2013FA0000019

- Difficulty date: December 6, 2012
- Submitted: January 11, 2013
- Operation: General aviation
- Aircraft: N2252J
- Make and model: Cessna 150G
- Aircraft serial: 15065452
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Boss
- Part serial: 614406
- Condition: Cracked
- Location: Rocker Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER SHAFT BOSSES FOUND CRACKED WHEN CYLINDER REMOVED DUE TO FAILURE.  LAST DYE CHECK WAS DONE IN 5/6/2007 (O/H DATE 1998).  CYLINDER ONLY HAD 50 HRS SINCE LAST INSPECTION,  BUT 5 YEARS CALENDAR TIME.  POSSIBLE MORE FREQUENT DYE CHECK ON ROCKER BOSSES FOR AD 94-05-05R1 ON OLDER CYLINDERS.
